On the Maximum Genus of Some Graphs With Upper Imbeddable Subgraphs..
Monatshefte für Mathematik, Tome 86 (1978), pp. 327-332
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MOMA_1978__86_177898,
author = {Aldo G.S. Ventre},
title = {On the {Maximum} {Genus} of {Some} {Graphs} {With} {Upper} {Imbeddable} {Subgraphs..}},
journal = {Monatshefte f\"ur Mathematik},
pages = {327--332},
year = {1978},
volume = {86},
zbl = {0367.05030},
url = {http://geodesic.mathdoc.fr/item/MOMA_1978__86_177898/}
}
Aldo G.S. Ventre. On the Maximum Genus of Some Graphs With Upper Imbeddable Subgraphs... Monatshefte für Mathematik, Tome 86 (1978), pp. 327-332. http://geodesic.mathdoc.fr/item/MOMA_1978__86_177898/